Open Access
1999/2000 On Order Topologies and the Real Line
F. S. Cater
Real Anal. Exchange 25(2): 771-780 (1999/2000).


We find order topologies that are universal for certain topological properties. An order topology $T$ enjoys a given property if and only if there is an order preserving homeomorphism of $T$ into the universal space for this property. We give similar results for order preserving mappings in place of homeomorphisms.


Download Citation

F. S. Cater. "On Order Topologies and the Real Line." Real Anal. Exchange 25 (2) 771 - 780, 1999/2000.


Published: 1999/2000
First available in Project Euclid: 3 January 2009

zbMATH: 1014.54020
MathSciNet: MR1778529

Primary: 26A03 , 26A15 , 54A05 , 54F05

Keywords: order topology , real line , second countable , separable

Rights: Copyright © 1999 Michigan State University Press

Vol.25 • No. 2 • 1999/2000
Back to Top